# SDR SWAA2023102412994

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 7,961 hours, 3,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRWD FLASHLIGHT NOT CHARGING<[01] REPLACED LH FWD EMER FLASHLIGHT ASSEMBLY PER AMM 25-64-00.
